Algorithmic information and simplicity in statistical physics. / Schack, R.

In: Int. J. Theor. Phys., Vol. 36, 01.01.1997, p. 209-226.

Research output: Contribution to journalArticle

Published

Standard

Algorithmic information and simplicity in statistical physics. / Schack, R.

In: Int. J. Theor. Phys., Vol. 36, 01.01.1997, p. 209-226.

Research output: Contribution to journalArticle

Harvard

Schack, R 1997, 'Algorithmic information and simplicity in statistical physics', Int. J. Theor. Phys., vol. 36, pp. 209-226.

APA

Vancouver

Schack R. Algorithmic information and simplicity in statistical physics. Int. J. Theor. Phys. 1997 Jan 1;36:209-226.

Author

Schack, R. / Algorithmic information and simplicity in statistical physics. In: Int. J. Theor. Phys. 1997 ; Vol. 36. pp. 209-226.

BibTeX

@article{7f88ddb05cce447fbba978296834c573,
title = "Algorithmic information and simplicity in statistical physics",
author = "R. Schack",
year = "1997",
month = jan
day = "1",
language = "English",
volume = "36",
pages = "209--226",
journal = "Int. J. Theor. Phys.",

}

RIS

TY - JOUR

T1 - Algorithmic information and simplicity in statistical physics

AU - Schack, R.

PY - 1997/1/1

Y1 - 1997/1/1

M3 - Article

VL - 36

SP - 209

EP - 226

JO - Int. J. Theor. Phys.

JF - Int. J. Theor. Phys.

ER -